Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend missed 2 birth control pills and then in the third day she took 3 pills (she said that this was the thing to do according to the instructions in the box).A day later we had sex 4 times but I never came inside. Now she had cramps but she is missing her period for a day. Does this mean she is pregnant?

Loading...

Hi Lui,

No.  It does not mean she is pregnant.

She may be having "withdrawal" symptoms from missing those pills.  Some cramping can also occur after having sex.

Depending upon where she is in her cycle the two days may be insignificant. 

When is her period due?

Reply

Loading...

She said it suppose to happen yesterday (september 4).
Reply

Loading...

But under the circumstances I described.. Is it likely that she is pregnant?
Reply

Loading...

It's not likely.

When did you have sex?
Reply

Loading...

August 24, and then everyday on the weekend after that.
Reply

Loading...

If she was not on birth control:

Her period was due on Sept. 4.
You had sex on day 17 of her cycle. She normally would ovulate sometime between day 11-16 of her cycle. The egg is only viable for up to about 48 hours - max.
Depending upon when exactly she ovulated, you can't tell after the fact, there is a slight chance.

Since she took the birth control as directed after missing two days:

Her period can be "off." It is as a result of the level of hormones from the birth control pills dropping when she "missed" them and then rising again when she took them.

Based on the timing and that she took them as directed, it's very unlikely she's pregnant. She CAN take a home pregnancy test now if she wants. She MUST use her first morning urine for the best accuracy.
Reply

Loading...

Thank you so much.
Reply

Loading...

How much does the protection decrease after missing 2 pills , then having them on the third day and then havin sex on the fourth?

Because I just found out that we had to wait like 7 days. I mean, i never came inside but i feel like there might be a chance.
Reply

Loading...

We can't answer that. It depends upon the medication, the dosage, how fast she metabolizes the drug, etc.

Still, time wise I would say it is unlikely. She took them near the end of her fertile days.
Reply

Loading...